Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print + Online
See all formats and pricing
More options …
Volume 1983, Issue 342


Projective modules over binary polyhedral groups.

Richard G. Swan
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1983.342.66

About the article

Published Online: 2009-12-14

Published in Print: 1983-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1983, Issue 342, Pages 66–172, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1983.342.66.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

F. E. A. Johnson
Archiv der Mathematik, 2011, Volume 97, Number 4, Page 307
V. A. Artamonov and A. A. Bovdi
Journal of Soviet Mathematics, 1991, Volume 57, Number 2, Page 2931
F.E.A. Johnson
Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, 2009, Volume 4, Number 03, Page 491
F. E. A. Johnson
K-Theory, 2005, Volume 34, Number 2, Page 141

Comments (0)

Please log in or register to comment.
Log in